Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: celexa and superenergy

Posted by Wendy on July 27, 1999, at 8:33:56

In reply to celexa and superenergy, posted by gail on July 27, 1999, at 8:20:19

Hi Gail...I am like Wonder Women on Celexa. I have an abundence of energy in that anxious way as well. It's worse after I have eaten a meal. This is my third week on it and I have lost about 6 pounds. And I am always hungry. Not sure thats going to be a good thing or not. You having any other side effects?

Take care




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Wendy thread:9260